# SDR FDEA201402250397

- Difficulty date: February 25, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 22,566 hours, 12,481 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5361031839200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME 12A RT STIFFENER FITTING FOUND CRACKED, 0.8 INCHES IN LENGTH.  REPAIRED IAW EA 6-5340-7-5002 PART 7 & 8.  MAJOR REPAIR IAW GMM 6-2-100.
